zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a jump-type stochastic fractional partial differential equation with fractional noises. (English) Zbl 1246.35215
Summary: We study a class of stochastic fractional partial differential equations of order $\alpha >1$ driven by a (pure jump) Lévy space-time white noise and a fractional noise. We prove the existence and uniqueness of the global mild solution by the fixed point principle under some suitable assumptions.

35R60PDEs with randomness, stochastic PDE
35R11Fractional partial differential equations
35A01Existence problems for PDE: global existence, local existence, non-existence
35A02Uniqueness problems for PDE: global uniqueness, local uniqueness, non-uniqueness
Full Text: DOI
[1] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives. Theory and applications, (1993) · Zbl 0818.26003
[2] A. Le Mehaute, T. Machado, J.C. Trigeassou, J. Sabatier, Fractional differentiation and its applications, in: FDA’04, Proceedings of the First IFAC Workshop, International Federation of Automatic Control, ENSEIRB, Bordeaux, France, July 19--21, vol. 1, 2004.
[3] Uchaikin, V. V.; Zolotarev, V. M.: Chance and stability, stable distributions and their applications, Mod. probab. Stat. (1999) · Zbl 0944.60006
[4] Mueller, C.: The heat equation with Lévy noise, Stochastic process. Appl. 74, 67-82 (1998) · Zbl 0934.60056 · doi:10.1016/S0304-4149(97)00120-8
[5] J.L. Wu, Fractal Burgers equation with stable Lévy noise, in: International Conference SPDE and Applications-VII, January 4--10, 2004.
[6] Bonaccorsi, S.; Tubaro, L.: Mittag-Leffler’s function and stochastic linear Volterra equations of convolution type, Stoch. anal. Appl. 21, No. 1, 61-78 (2003) · Zbl 1035.60067 · doi:10.1081/SAP-120017532
[7] Cui, J.; Yan, L.: Existence result for fractional neutral stochastic integro-differential equations with infinite delay, J. phys. A 44, 335201 (2011) · Zbl 1232.34107 · doi:10.1088/1751-8113/44/33/335201
[8] Dalang, R.; Mueller, C.: Some nonlinear spde’s that are second order in time, Electron. J. Probab. 8, No. 1, 1-21 (2003) · Zbl 1013.60044 · emis:journals/EJP-ECP/EjpVol8/paper1.abs.html
[9] Duncan, T. E.; Maslowski, B.; Pasik-Duncan, B.: Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. dyn. 2, 225-250 (2002) · Zbl 1040.60054 · doi:10.1142/S0219493702000340
[10] Tindel, S.; Tudor, C. A.; Viens, F.: Stochastic evolution equations with fractional Brownian motion, Probab. theory related fields 127, 186-204 (2003) · Zbl 1036.60056 · doi:10.1007/s00440-003-0282-2
[11] Hu, Y.; Nualart, D.: Stochastic heat equation driven by fractional noise and local time, Probab. theory related fields 143, 285-328 (2009) · Zbl 1152.60331 · doi:10.1007/s00440-007-0127-5
[12] Albeverio, J.; Wu, J.; Zhang, T.: Parabolic spdes driven by Poisson white noise, Stochastic process. Appl. 74, 21-36 (1998) · Zbl 0934.60055 · doi:10.1016/S0304-4149(97)00112-9
[13] Løkka, A.; øksendal, B.; Proske, F.: Stochastic partial differential equation driven by Lévy space--time white noise, Ann. appl. Probab. 14, No. 3, 1506-1528 (2004) · Zbl 1053.60069 · doi:10.1214/105051604000000413
[14] Shi, K.; Wang, Y.: On a stochastic fractional partial differential equation driven by a Lévy space--time white noise, J. math. Anal. appl. 364, 119-129 (2010) · Zbl 1185.60071 · doi:10.1016/j.jmaa.2009.11.010
[15] Truman, A.; Wu, J.: Stochastic Burgers equation with Lévy space--time white noises, Probabilistic methods in fluids, 298-323 (2003) · Zbl 1066.76021
[16] Truman, A.; Wu, J.: Fractal Burgers equation driven by Lévy noises, Lecture notes in pure and applied mathematics 245, 295-310 (2006) · Zbl 1089.60039
[17] Bo, L.; Wang, Y.: Stochastic Cahn--Hilliard partial differential equation with Lévy space--time white noises, Stoch. dyn. 6, 229-244 (2006) · Zbl 1098.60058 · doi:10.1142/S0219493706001736
[18] Debbi, L.: On some properties of a high order fractional differential operator which is not in general selfadjoint, Appl. math. Sci. 1, No. 27, 1325-1339 (2007) · Zbl 1143.26004
[19] Debbi, L.; Dozzi, M.: On the solutions of nonlinear stochastic fractional partial differential equations in one spatial dimension, Stoch. proc. Appl. 115, 1764-1781 (2005) · Zbl 1078.60048 · doi:10.1016/j.spa.2005.06.001
[20] Walsh, J. B.: An introduction to stochastic partial differential equations, Lect. notes in math. 1180, 266-439 (1986) · Zbl 0608.60060
[21] Mémin, J.; Mishura, Y.; Valkeila, E.: Inequalities for moments of Wiener integrals with respect to a fractional Brownian motion, Statist. probab. Lett. 51, 197-206 (2001) · Zbl 0983.60052 · doi:10.1016/S0167-7152(00)00157-7
[22] Komatsu, T.: On the martingale problem for generators of stable processes with perturbations, Osaka J. Math. 21, 113-132 (1984) · Zbl 0535.60063